# SDR VTZA990063

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 320511
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7344 - TYS-IAD - DURING LANDING, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS BRAKES INOPERATIVE ON LANDING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BRAKE RELAY VALVE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
